# SDR R61A2022081200505

- Difficulty date: July 25, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 40,070 hours, 27,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STRUCTURE R/H GUSSET PLATE AT FR 90. RBL 29 CORRODED. R7R IAW SRM 51-40-02.
